The FDA has recently approved Harvoni for Adolescents. I personally believe this is a horrible move. Harvoni has injured many as outlined in the FDA’s own adverse events reports. The FDA is not reporting this and doctors seem to be very uninformed. This direct acting antiviral can change a person’s DNA and does with unknown consequences. There are many adults who are now bedridden, in constant pain (me), have swollen and painful joints, have lost hair (me), have liver cancer, have died, are suicidal, have rashes, have tinnitus (me), constant headache(me), breathing issues(me), heart problems, just to name a few. I know this as I am an advocate for those who have taken Harvoni and have lost their quality of life as a result and have spoken directly to these patients. Giving Harvoni to a developing young adult is absolutely ridiculous. Parents, do your homework BEFORE you even think about providing this drug to your child. It is possible you may be condemning them to a long and painful life. Hep C is NOT an automatic death sentence!!! I had it for 40 years with very little liver damage and excellent bloodwork. I was talked into taking it by my GI who told me it was absolutely safe. After two visits to the ER and now two years post treatment and in constant pain, apparently it is not safe for all. And this drug was rushed into approval with very little testing.
Liked by friendz4